# SDR DHL2001804009

- Difficulty date: May 19, 2001
- Submitted: May 22, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AUTOPILOT MADE AN UNCOMMANDED DESCENT FROM 4000 FT LEVEL FLIGHT.  COULD NOT DUPLICATE ON GROUND.  AUTOPILOT CHECKS GOOD IAW DC-8 MM 22-10-0.  BITE CHECK ALSO GOOD.
